# SDR AALA2009011500164

- Difficulty date: January 15, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 28,883 hours, 11,739 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT DFW TO DCA - CREW REPORTED LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED WHEN LEADING EDGE FLAPS WERE SELECTED TO 5.  LANDED IAD WITHOUT INCIDENT AT 15 DEGREE FLAPS.  REPLACED NUMBER FOUR FLAP RETRACT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
